# SDR AALA994116

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 347 HAS CORROSION REMOVAL ON UPPER SURFACE.  BLENDED OUT CORROSION AND REFINISHED SURFACE PER SRM.  FILLED BLENDED AREA WITH BM55-95.  THE BLEND REPAIR IS SATISFACTORY FOR CONTINUED SERVICE WITH NOTED.  TST:  49,449 HOURS.  CYCLES:  5,146.  (X)
